MAUDE Adverse Event Report: MASIMO - 40 PARKER RD RAINBOW SET R25-12; OXIMETER

MASIMO - 40 PARKER RD RAINBOW SET R25-12; OXIMETER
Model Number 4078-9
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.Eeprom content verification did not identify any issues.When the cable was connected to a masimo monitoring device, the device was able to generate a "no sensor" error message.Visual inspection revealed multiple broken pins at the round 25 pin connector.The cable failed continuity testing.The failure was isolated to the broken pins on the pin connector which resulted in multiple open connections.
 
Event or Problem Description
The customer reported: "was told by rn haley that the monitor in room 448 sporadically loses the spo2 reading.She changed cables twice during her shift to get it to work.I have the 2 cables from the specific room but not any sensors.As tasked by leadership, i am to pull the cable and send it for failure analysis.Unfortunately the rn did not save the sensor.Logs were pulled and i didn't see any dropouts, just large desats." no patient impact or consequences were reported.

Brand Name
RD RAINBOW SET R25-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7170902
Report Number2031172-2018-00007
Device Sequence Number1210532
Product Code DQA
UDI-Device Identifier00843997010665
UDI-Public00843997010665
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4078-9
Device Catalogue Number4078
Device Lot Number17DDT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight70